MAUDE Adverse Event Report: VYAIRE MEDICAL SUPERNOVA NASAL PAP VENTILATION SYSTEM(LARGE) 50-R3439-07; CARDIOPULMONARY RESUSCITATION AID KIT

VYAIRE MEDICAL SUPERNOVA NASAL PAP VENTILATION SYSTEM(LARGE) 50-R3439-07; CARDIOPULMONARY RESUSCITATION AID KIT
Model Number SUPERNOVA NASAL PAP VENTILATION SYSTEM(LARGE) 50-R3439-07
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the ssl-20-supernova nasal pap ventilation system(large) 50-r3439-07 was used during an upper endoscopy.The device was defective, had multiple holes at the end of the bag and the color faded.The device was kept away.According to the crna and anesthesiologist, the same issue happened before.There is no known patient impact.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
SUPERNOVA NASAL PAP VENTILATION SYSTEM(LARGE) 50-R3439-07
Common Device Name
CARDIOPULMONARY RESUSCITATION AID KIT
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine CA 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
no. 85, parque undustrial
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, CA 92618
MDR Report Key14750320
Report Number2050001-2022-00032
Device Sequence Number5623626
Product Code OEV
UDI-Device Identifier10190752145467
UDI-Public(01)10190752145467(10)0004185169
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUPERNOVA NASAL PAP VENTILATION SYSTEM(LARGE) 50-R3439-07
Device Catalogue NumberSSL-20
Device Lot Number0004185169
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown